Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Capacity estimates

Authors: David R. Adams and Ritva Hurri-Syrjänen
Journal: Proc. Amer. Math. Soc. 131 (2003), 1159-1167
MSC (2000): Primary 46E35, 31B15
Published electronically: September 19, 2002
MathSciNet review: 1948107
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The relationships between certain Sobolev-Orlicz capacities are worked out. This, in particular, determines their null sets.

References [Enhancements On Off] (What's this?)

  • [AB94] N. Aissaoui and A. Benkirane, Capacités dans les espaces d'Orlicz, Ann. Sci. Math. Québec 18 (1994), 1-23. MR 95h:31009
  • [Ada75] R. A. Adams, Sobolev Spaces, Academic Press, New York, 1975, Series in Pure and Applied Mathematics #65. MR 56:9247
  • [AH99] D. R. Adams and L. I. Hedberg, Function Spaces and Potential Theory, Springer-Verlag, Berlin Heidelberg New York, 1996, Grundlehren der mathematischen Wissenschaften 314. MR 97j:46024
  • [AH01] D. R. Adams and R. Hurri-Syrjänen, Vanishing exponential integrability for functions whose gradients belong to ${L}^n(\log (e+ {L}))^{\alpha}$, To appear in J. Funct. Anal. (2001).
  • [Ais95] N. Aissaoui, Note sur la capacitabilité dans les espaces d'Orlicz, Ann. Sci. Math. Québec 19 (1995), 107-113. MR 96i:31007
  • [BS88] C. Bennett and R. Sharpley, Interpolation of Operators, Academic Press, Inc., New York, 1988. MR 89e:46001
  • [Hed72] L. I. Hedberg, On certain convolution inequalities, Proc. Amer. Math. Soc. 36 (1972), 505-510. MR 47:794
  • [Kuz00] S. E. Kuznetsov, Removable singularities for ${L}u=\psi (u)$ and Orlicz capacities, J. Funct. Anal. 170 (2000), 428-449. MR 2001g:35078
  • [Zie89] W. P. Ziemer, Weakly Differentiable Functions, Springer-Verlag, New York, NY, 1989. MR 91e:46046

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 46E35, 31B15

Retrieve articles in all journals with MSC (2000): 46E35, 31B15

Additional Information

David R. Adams
Affiliation: Department of Mathematics, University of Kentucky, 715 Patterson Office Tower, Lexington, Kentucky 40506–0027

Ritva Hurri-Syrjänen
Affiliation: Department of Mathematics, P.O. Box 4 (Yliopistonkatu 5), FIN-00014 University of Helsinki, Finland

Keywords: Capacities, Sobolev-Orlicz capacities
Received by editor(s): July 3, 2001
Received by editor(s) in revised form: November 5, 2001
Published electronically: September 19, 2002
Additional Notes: The research of the second author was supported by the Academy of Finland under Grant No. 760095, Grant No. 70063, and Grant No. 42880, by the Väisälä Foundation, and the Finnish Cultural Foundation.
Communicated by: Juha M. Heinonen
Article copyright: © Copyright 2002 American Mathematical Society

American Mathematical Society